MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3923/pjbs.2009.198.200

Медицинская библиотека · Pakistan journal of biological sciences : PJBS · 2009

Priapism associated with olanzapine.

Hosseini S H, Polonowita A K

Клинический случайСтатьяПеревод в очереди

Аннотация

Priapism is a rare but serious adverse effect of psychotropic drugs where antipsychotic agents were implicated in 15 to 26% of priapism associated with medications. Among atypical antipsychotic, clozapine, risperidone and olanzapine have been reported to be associated with the condition. The patient was a 24-years-old male referred to the OPD Clinic at Zare Psychiatry Hospital in 2007 with symptoms of delusion of control, delusion of persecution, delusion of somatic and auditory hallucination, for the last year. He had priapism following the use of olanzapine. Serotonin-Dopamine Antagonist (SDA) should be proscribed with care became of this rare yet serious complication, especially in cases with previous history of priapism following the use of psychotropic drugs.

Для цитирования: Hosseini S H, Polonowita A K. Priapism associated with olanzapine.. Pakistan journal of biological sciences : PJBS. 2009. DOI: 10.3923/pjbs.2009.198.200.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.